×

Su un problema di media ergodica per operatori non permutabili. (Italian) Zbl 0132.35804

PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Neumann Von J. : Mean ergodic theorem . Math. Ann. 104 , 570 ( 1931 ).
[2] Visser C. : On the iteration of linear operations in a Hilbert space . Proc. Acad. Amsterdam , 41 ( 1938 ), 487 - 495 . JFM 64.0380.01 · JFM 64.0380.01
[3] Yosida : Mean ergodic theorem in Banach Spaces . Proceedings of the Imperial Academy of Japan ; vol. XIV , 1938 , pag. 292 . Article | Zbl 0019.41403 · Zbl 0019.41403
[4] Kakutani : Iterations of linear operations in Complex Banach Spaces . Proceedings of the Imperial Academy of Japan ; vol. XIV , 1938 , pag. 295 . Article | Zbl 0019.41602 · Zbl 0019.41602
[5] Riesz F. : riporta i suoi risultati nel suo articolo citato a [3] .
[6] Riesz F. : Sur la Théorie ergodique . Commentarii math. elvetici 17 ; 1944-45 ; pag. 221 . MR 14218 | Zbl 0063.06500 · Zbl 0063.06500
[7] Jauch : Theory of the scattering operator . Helvetica Phisica Acta , vol. 31 , pag. 127 - 58 , 1958 . MR 94163 | Zbl 0088.21601 · Zbl 0088.21601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.